Advanced search
2 files | 2.53 MB

Multilingual school population : ensuring school belonging by tolerating multilingualism

Author
Organization

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 1.21 MB
  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 1.32 MB

Citation

Please use this url to cite or link to this publication:

Chicago
Van Der Wildt, Anouk, Piet Van Avermaet, and Mieke Van Houtte. 2017. “Multilingual School Population : Ensuring School Belonging by Tolerating Multilingualism.” International Journal of Bilingual Education and Bilingualism  20 (7): 868–882.
APA
Van Der Wildt, A., Van Avermaet, P., & Van Houtte, M. (2017). Multilingual school population : ensuring school belonging by tolerating multilingualism. INTERNATIONAL JOURNAL OF BILINGUAL EDUCATION AND BILINGUALISM  , 20(7), 868–882.
Vancouver
1.
Van Der Wildt A, Van Avermaet P, Van Houtte M. Multilingual school population : ensuring school belonging by tolerating multilingualism. INTERNATIONAL JOURNAL OF BILINGUAL EDUCATION AND BILINGUALISM  . 2017;20(7):868–82.
MLA
Van Der Wildt, Anouk, Piet Van Avermaet, and Mieke Van Houtte. “Multilingual School Population : Ensuring School Belonging by Tolerating Multilingualism.” INTERNATIONAL JOURNAL OF BILINGUAL EDUCATION AND BILINGUALISM  20.7 (2017): 868–882. Print.
@article{7023219,
  author       = {Van Der Wildt, Anouk and Van Avermaet, Piet and Van Houtte, Mieke},
  issn         = {1367-0050},
  journal      = {INTERNATIONAL JOURNAL OF BILINGUAL EDUCATION AND BILINGUALISM                                         },
  language     = {eng},
  number       = {7},
  pages        = {868--882},
  title        = {Multilingual school population : ensuring school belonging by tolerating multilingualism},
  url          = {http://dx.doi.org/10.1080/13670050.2015.1125846},
  volume       = {20},
  year         = {2017},
}

Altmetric
View in Altmetric